# SDR UALA2011062203073

- Difficulty date: June 22, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,182 hours, 12,521 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH SEATS ROW 33-42 EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY ASSY M33409 REF MM, LIGHTS OPS CHECKED OKAY.
